# SDR J1Q2008F00001

- Difficulty date: March 16, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N751JC
- Make and model: Amd FALCON50MYST
- Aircraft serial: 129
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F50B751313
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS ENROUTE, DURING FLIGHT THE CREW NOTICED THE NR 2 HYDRAULIC QUANTITY GOING DOWN.  CREW SHUTOFF THE STANDBY HYD PUMP IAW THE CHECK LIST.  CREW CONTINUED TO MONITOR THE HYD QUIT DURING THE FLIGHT.  DURING THE APPROACH, THE 3 HYDRAULIC PUMP WARNING LIGHT CAME ON AND HYD PRESSURE DROPPING.  PILOTS DIVERTED, FOR FIELD LENGTH RESTRICTIONS.  AC LANDED.   IN THE AFT BAGGAGE COMPARTMENT BAY, THE LEAK APPEARS TO BE LOCATED WHERE THE LINE HAD COME INTO CONTACT WITH A TOOL THAT HAD GROUNDED TO SOME SORT OF A POWER SOURCE.  THERE IS NOT ANY POWER SOURCE LOCATED IN THE SAME VICINITY WERE THE LINE IS LOCATED.  SUSPECT LINE MAY HAVE BEEN DAMAGED DURING SOME TYPE OF HEAVY MAINTENANCE OR ELECTRICAL MODS TO THE AC.  THE HYDRAULIC LINE WAS CHANGED AND SYS LEAKED CHECKED AND OPS CHECKED WITH NO DISCREPANCIES.  THE LINE IS THE ORIGINAL HYDRAULIC LINE FROM THE FACTORY.  (K)
